| Model Number |
8400D |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found no physical damage on the device.Functional testing found complaint was not duplicated after test flow rate on the returned monitor and didn't detect an occlusion, but the flow rate was out of specification.Internal inspection inside of the monitor found the naphion tube with a contamination that may intermittently cause an occlusion.The tube was replaced and device passed all functional testing.The root cause of the reported issue was found to be user interface failure to follow operation manual.Operator of device is unknown.Initial reporter also sent report to fda is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that device is occluding.No patient injury was reported.